# SDR DALA2025101507525

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N381DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8859
- Aircraft time: 20,758 hours, 8,907 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED DIRTY SOCK/MUSTY SMELL ODOR THROUGHOUT CABIN FROM TOP OF DESCENT TO TOUCH DOWN. NOTHING DETECTED IN COCKPIT.   FOUND INTAKE AREA CONTAMINATED WITH OIL AND EVIDENCE COMING FROM COMPRESSOR. APU TO BE REPLACED. (LP 7781906, 7781907)
